Give your child effective relief from common allergy symptoms with Children's Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids’ liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly cherry flavor, this children’s allergy liquid is alcohol-free and is intended for ages 6 to 11. Help alleviate your child’s allergy symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.
- 4 fl. oz of Children’s Benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
- This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves
- From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula
- Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
- Children’s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child’s allergies a time out
Active Ingredient (in each 5 mL = 1 teaspoonful): Diphenhydramine HCl 12.5 mg Inactive Ingredients: Anhydrous citric acid, D&C red no. 33, FD&C red no. 40, flavors, glycerin, monoammonium glycyrrhizinate, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sucrose Alcohol content: 0.0002% v/v
The product descriptions and instructions provided by vitabox.com are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by vitabox.com for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.
|Weight||4 fl oz|
|Unit Count||1 Count|
|Number of Packs||1 Pack|
|Features||Relief of Runny Nose, Sneezing, Itchy, Watery Eyes and Itchy Throat or Nose|
|Key Attributes||Alcohol Free|
|Age Group||Kids (5-12 yrs)|